# SDR QXEA9700333

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11017
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 551590004
- Condition: Inoperative
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIGNS AT FORWARD CABIN BULKHEAD AND AFT SIGN AT ROW 8 HAVE BULBS INOP.  REPLACED SIGN AT ROW 8 AND BULBS IN FORWARD CABIN BULKHEAD, OPERATIONAL CHECK GOOD.
